RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 39, Issue 4  


An asymptotic formula in additive number theory
D. I. Ismoilov
465
Moments of the Riemann zeta-function on the critical line
A. P. Laurincikas
483
Residually finite $FC$-groups
L. A. Kurdachenko
494
A family of solvable linear groups that do not satisfy the maximal condition on normal subgroups
A. N. Lyul'ko
507
Normal structure of symplectic groups over a ring of stable rank 1
S. Tazhetdinov
512
Distributive rings of series
A. A. Tuganbaev
518
The strict topology in certain weighted spaces of functions
V. V. Napalkov
529
Generalization of the Looman–Men'shov theorem
D. S. Telyakovskii
539
Semiimbeddings and $G_\delta$-imbeddings of Banach spaces
V. P. Fonf
550
Periodic solutions of systems of nonautonomous ordinary differential equations
I. T. Kiguradze
562
Subspaces invariant under generalized shifts
S. S. Platonov
576
Stabilization of the solutions of an exterior Dirichlet boundary-value problem for the equation of the oscillations of a plate
A. V. Filinovskii
586
Formulas for volumes of cells
A. S. Shvedov
597
Hereditary normality of $F$-bicompacta
A. V. Ivanov
606
Isometric immersion in $E^3$ of a convex domain of the Lobachevskii plane containing two horocircles
Zh. Kaidasov, E. V. Shikin
612
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019